# SDR AALA202109214315

- Difficulty date: September 19, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 37,248 hours, 15,241 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Switch
- Part number: 254A115013
- Part serial: 3758
- Condition: Failed
- Location: Zone 200 - Fuse
- Part time: 22,976 hours, 8,842 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AUTO BRAKE FAILED UPON LANDING AUTO BRAKE DISARM LIGHT EXTINGUISHED IN OFF POSITION.   REMOVED AND REPLACED LEFT SWITCH PACK PER WORK CARD 08L11276001.
